[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2018) ::
J. of Stat. Sci. 2018, 12(1): 165-188 Back to browse issues page
The Ristic-Balakrishnan-G Family of Distributions: Mathematical Properties and Applications
Ali Shadrokh , Shahram Yaghoobzadeh , Masoud Yarmohammadi
Abstract:   (1900 Views)

In this article, with the help of exponentiated-G distribution, we obtain extensions for the Probability density function and Cumulative distribution function, moments and moment generating functions, mean deviation, R$acute{e}$nyi and Shannon entropies and order Statistics of this family of distributions. We use maximum liklihood method of estimate the parameters and with the help of a real data set, we show the Risti$acute{c}$-Balakrishnan-$G$ family of distributions is a proper model for lifetime distribution.

Keywords: Gamma distribution, Ristic-Balakrishnan-G distribution, Exponentiated-G distribution, Maximum liklihood estimation
Full-Text [PDF 313 kb]   (371 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2015/05/10 | Accepted: 2017/01/9 | Published: 2018/04/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Shadrokh A, yaghoobzadeh S, Yarmohammadi M. The Ristic-Balakrishnan-G Family of Distributions: Mathematical Properties and Applications. J. of Stat. Sci.. 2018; 12 (1) :165-188
URL: http://jss.irstat.ir/article-1-377-en.html


Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 31 queries by YEKTAWEB 3792